Scholion.ai

On Kolmogorov-Smirnov type one-sample statistics

URS R. MAAG, GHISLAINE DICAIRE

Biometrika · 1971 · Volume 58 · Issue 3

DOI: 10.1093/biomet/58.3.653

Abstract

SUMMARY Asymptotic expansions with a term in n −½ of the distributions of Pyke's modified one-sample Kolmogorov-Smirnov statistics, C + n , C − n and C n are derived. From these expansions and the already known ones for D + n , D − n , D n , V n = D + n + D − n and K n = C + n + C − n are deduced expansions for the percentage points. The approximate percentage points determined by these expansions are sufficiently accurate to be used in applications.

Enable JavaScript for citation tools and additional paper interactions.